Dog Harry
Harry

Harry, my male dog mixed with pointer, has bad appetite, lethargy, and apathy

pointer x terrier mix
We brought Harry to vets 4 days ago with paraphimosis , he was sedated and the vet put his penis back in. The vet gave him a pain killer injection and gave us antibiotics (Noroclav) and pain medication (Rimadyl) to administer over the next week. Harry seemed much better after the sedation wore off, he had a good appetite, he was bright & did one bowel movement, peeing normally. The past two days he has been very quiet, sleeping, lying down, seeming not like himself, eating very small amounts, drinking enough water but he hasn't defecated in 3 days. The vets is not open today (sunday) and I will call tomorrow. I'm wondering if this could be a side effect of the medication? or if he has a temperature? I dont know what to do.. Harry has never taken medication before this and has been in excellent health prior to this.

digestive
6 months ago
Information about Harry
  • Species: Dog
  • Breed: Mixed with Pointer
  • Sex: Male
  • Age: 8 years
  • Sterilized: No
  • Symptoms: Apathy, Fatigue, Lack of Enthusiasm, Droopy, Sad, Depression, Lethargy, and Bad Appetite
1 vet has answered
Veterinarian Borja Ros Villanueva
Borja Ros Villanueva

Good afternoon, it could be an intolerance to any of the prescription drugs, especially if it is the first time Harry takes them and there was no information about his tolerance and effect. As soon as you can, take him to the vet for a review. It would be advisable to do a basic analysis for a general assessment, to see if he can suffer a pathological process that had gone unnoticed or had recently appeared. A greeting

6 months ago